# SDR C2XA01IA075

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- DURING MAINTENANCE INSPECTION SEVERAL EMERGENCY AISLE PATH LIGHTS WERE FOUND TO BE INOPERATIVE.  THE NUMBER THREE EMERGENCY BATTERY WAS REMOVED AND REPLACED AND THE OPERATIONAL CHECK OF THE EMERGENCY AISLE PATH LIGHTING WAS SATISFACTORY.  REFERENCE ATR-42JIC 33-50-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
